Stability of Discontinuous Retarded Functional Differential Equations

Ye Sun, Anthony N. Michel, Guisheng Zhai

Research output: Contribution to journalArticle

37 Citations (Scopus)
Original languageEnglish
Pages (from-to)1090-1105
JournalIEEE Transactions on Automatic Control
Volume50
Publication statusPublished - 2005 Aug 1

Cite this

Stability of Discontinuous Retarded Functional Differential Equations. / Sun, Ye; Michel, Anthony N.; Zhai, Guisheng.

In: IEEE Transactions on Automatic Control, Vol. 50, 01.08.2005, p. 1090-1105.

Research output: Contribution to journalArticle

@article{513ee3c32bb74eb09ec10aab5bfa919c,
title = "Stability of Discontinuous Retarded Functional Differential Equations",
author = "Ye Sun and Michel, {Anthony N.} and Guisheng Zhai",
year = "2005",
month = "8",
day = "1",
language = "English",
volume = "50",
pages = "1090--1105",
journal = "IEEE Transactions on Automatic Control",
issn = "0018-9286",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

TY - JOUR

T1 - Stability of Discontinuous Retarded Functional Differential Equations

AU - Sun, Ye

AU - Michel, Anthony N.

AU - Zhai, Guisheng

PY - 2005/8/1

Y1 - 2005/8/1

M3 - Article

VL - 50

SP - 1090

EP - 1105

JO - IEEE Transactions on Automatic Control

JF - IEEE Transactions on Automatic Control

SN - 0018-9286

ER -